# SDR AALA20130919005

- Difficulty date: September 19, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 89,438 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT SOCKET & LAMP FOR CABIN EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
